# SDR DL757091726

- Difficulty date: November 5, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 74,273 hours, 36,034 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311N31108
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED INSIDE PYLON (TOP O/B) UNDER O/B THRUST REVERSER ACCESS HOLE LOCATED AFT OF MIDDLE HINGE.  REMOVED OUTSIDE PYLON CLOSEOUT PANEL.  COMPLETED REPAIR PER PRI/ERA 477880-14 REV 5, 4 NOV 2009.
